Research

Nonsingular dynamical systems, Bratteli diagrams and Markov odometers


Reference:

Dooley, A. H. and Hamachi, T., 2003. Nonsingular dynamical systems, Bratteli diagrams and Markov odometers. Israel Journal of Mathematics, 138 (1), pp. 93-123.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://10.1007/BF02783421

Details

Item Type Articles
CreatorsDooley, A. H.and Hamachi, T.
DOI10.1007/BF02783421
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32523

Export

Actions (login required)

View Item